# SDR SWAA2022031132286

- Difficulty date: July 17, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR STRAP AT STA 767+5' HAS CORROSION FROM LBL21-RBL21 WL 156 / CORROSION FOUND ON AFT CARGO BAY FLOOR SUPPORT AT STA 772 LBL 21-RBL 21 WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS PER SRM. REMOVED AND REPLACED WITH SERVICABLE PART PN 146A9401-4 IAW SRM 51-40-02-0G-0 AND DWG 146A7560 SHEET 113 REV- 57901U 24JUL19
